# SDR AWXA200400191

- Difficulty date: February 9, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBEAM AT FR 68, Y1292 RT.   MAINTENANCE REMOVED DAMAGED FLOORBEAM AT FR 68, Y1292 RT;   FABRICATED A NEW REPLACEMENT FLOORBEAM IAW DWG D53472189;  INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 9-14, 16 AND 17, PG. 7-10, 12.
